# SDR 2007FA0000576

- Difficulty date: June 11, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N7262U
- Make and model: Beech B300
- Aircraft serial: FL532
- Engine: Pwa PT6A60A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT ARRIVED NEW FROM THE FACTORY FOR AVIONICS MODIFICATIONS AND DURING OUR INCOMING INSPECTION A TECH NOTED MISSING RIVETS IN (2) STRINGER CLIPS.  THE CLIPS ARE LOCATED AT FS 386 ON THE RT NR3 AND RT NR 5 STRINGERS AS NOTED USING THE UPPER CENTERLINE STRINGER AS STRINGER NR 1.  EACH CLIP WITH (6) RIVETS EACH WERE EITHER MISSING RIVETS AND/OR THE RIVETS WERE NOT BUCKED SITTING IN THE HOLES.  ADVISED MFG OF DISCREPANCY.  (K)
